# SDR DALA1242319019

- Difficulty date: July 19, 2012
- Submitted: July 20, 2012
- Operation: Air carrier
- Aircraft: N919DE
- Make and model: Doug MD-88
- Aircraft serial: 53422
- Aircraft time: 48,762 hours, 35,233 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Damaged
- Location: Bs 1338
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV,  TOOLING MARKS WERE FOUND ON PRESSURE DOME LOWER TEE ANGLE AT BS 1338 BETWEEN LONGERON 26 LT AND 26 RT.  REMOVED DAMAGE TEE ANGLE BETWEEN LONGERON 25 LT AND 25 RT AND INSTALLED REPAIR SPLICES TEE ANGLE IAW SRM 53-03 FIG 37.
